# SDR CA980930008

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 487862
- Condition: Broken
- Location: Wow Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) GEAR WOULD NOT RETRACT ON DEPARTURE.  LEFT SQUAT SWITCH WIRE BROKEN AT THE SWITCH.
